Previous |  Up |  Next


Title: Системы отношений конгруэнтности в структурах (Russian)
Title: System of congruence relations on lattices (English)
Author: Jakubík, Ján
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 4
Issue: 3
Year: 1954
Pages: 248-273
Summary lang: English
Category: math
MSC: 09.1X
idZBL: Zbl 0057.26505
idMR: MR0067855
DOI: 10.21136/CMJ.1954.100111
Date available: 2008-06-09T12:43:46Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] V. К. Balachandran: The Chinese remainder theorem for the distributive lattices.J. Indian Math. Soc. (N. S.) 13, 76-80 (1949). MR 0032574
Reference: [2a] G. Birkhoff: Lattice theory.N. York 1948. Zbl 0033.10103, MR 0029876
Reference: [2b] Г. Биркгоф: Теория структур.Москва 1952. Zbl 1145.11324
Reference: [3] P. Dubreil: Algebre.Paris, 1946. Zbl 0060.06809


Files Size Format View
CzechMathJ_04-1954-3_3.pdf 3.862Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo